Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homogeneous extensions of $C^*$-algebras and $K$-theory. I


Author: Claude Schochet
Journal: Bull. Amer. Math. Soc. 3 (1980), 715-718
MSC (1980): Primary 46L05, 55N15; Secondary 46M20, 47C15, 55N07, 55N20, 55P25, 55U25
MathSciNet review: 571375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L05, 55N15, 46M20, 47C15, 55N07, 55N20, 55P25, 55U25

Retrieve articles in all journals with MSC (1980): 46L05, 55N15, 46M20, 47C15, 55N07, 55N20, 55P25, 55U25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14803-X
PII: S 0273-0979(1980)14803-X